# SDR SWIA202053319

- Difficulty date: September 12, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY CLIP BETWEEN FS 621 INTERCOSTAL AT STR 14 RT AND FRAME FS 625.30 HAS EVIDENCE OF CRACK.  C-CHECK RO 10/13/2020.  REPLACED AFT EQUIPMENT BAY CLIP BETWEEN FS 621 INTERCOSTAL AT STGR 14R AND FRAME FS 625.30, REF CRJ 200 SRM AND REO, SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH SKYWEST TASK CARD.
